# SDR V0XD202301310001

- Difficulty date: January 31, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525800015
- Condition: Corroded
- Location: Frms 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS MULITPLE SIGNS OF CORROSION 4 INCHES FWD OF FR 48 TO 6 INCHES AFT OF FR 52. CORRECTIVE ACTION: REMOVED AND REPLACED LH FLOOR SILL ( P/N: 145-25800-015) AT FR 48 TO FR 52 IAW EMB 135/145 SRM 51-20-03 AND 51-40-02.
